Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 93, NWS Tulsa, OK

June 18, 20156 counties in Arkansas

NWS Tulsa, OK issued this flash flood warning at Jun 18, 2015, 1:31 PM CDT for 6 counties in Arkansas. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 1:31 PM CDT (18:31 UTC)
Expired
Jun 18, 2015, 9:30 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 74 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:00 PM CDTFLASH FLOODWest Fork, ARDYE CREEK ROAD CLOSED DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 269 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WGUS54 KTSA 181831
FFWTSA
ARC007-015-033-047-087-143-190230-
/O.NEW.KTSA.FF.W.0093.150618T1831Z-150619T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
131 PM CDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN NORTHWEST ARKANSAS...
  CARROLL COUNTY IN NORTHWEST ARKANSAS...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  MADISON COUNTY IN NORTHWEST ARKANSAS...
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 930 PM CDT

* AT 129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. AROUND
  AN INCH OF RAINFALL HAS ALREADY OCCURRED IN SOME AREAS WITH AN     
  ADDITIONAL 2 TO 3 INCHES EXPECTED THIS AFTERNOON AND EVENING.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  BENTONVILLE...BERRYVILLE...CEDARVILLE...EUREKA SPRINGS...
  FAYETTEVILLE...HUNTSVILLE...MOUNTAINBURG...NATURAL DAM...OZARK...
  ROGERS...SILOAM SPRINGS...SPRINGDALE...ALMA...ALTUS...AURORA...
  BEAVER...BELLA VISTA...BLACKBURN...BOSTON...BRENTWOOD...
  CARROLLTON...CASS...CAVE SPRINGS...CHESTER...CINCINNATI...CLIFTY...
  DECATUR...DENNING...DEVILS DEN STATE PARK AND DRAKE FIELD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3612 9347 3608 9344 3597 9345 3587 9352
      3577 9351 3576 9369 3538 9370 3536 9375
      3540 9380 3531 9382 3538 9408 3544 9408
      3545 9415 3540 9414 3550 9445 3651 9461
      3649 9329 3612 9329

$$
1 follow-up statement
860 
WGUS74 KTSA 182346
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
646 PM CDT THU JUN 18 2015

ARC007-015-033-047-087-143-190230-
/O.CON.KTSA.FF.W.0093.000000T0000Z-150619T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
646 PM CDT THU JUN 18 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WASHINGTON...MADISON...
CRAWFORD...CARROLL AND BENTON COUNTIES IN NORTHWEST ARKANSAS...AND
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS UNTIL 930 PM CDT...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
CENTER OF TROPICAL DEPRESSIION BILL WAS LOCATED OVER NORTHERN 
CRAWFORD COUNTY ARKANSAS...AND CONTINUES TO MOVE SLOWLY EASTWARD.  
MODERATE TO HEAVY RAIN CONTINUE NEAR AND NORTH OF THE CENTER.

1 TO 2 INCHES OF RAINFALL HAS ALREADY OCCURRED ACROSS PORTIONS OF 
NORTHWEST ARKANSAS...WITH AN ADDITIONAL 1 TO 2 POSSIBLE. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BENTONVILLE...BERRYVILLE...CEDARVILLE...EUREKA SPRINGS...
FAYETTEVILLE...HUNTSVILLE...MOUNTAINBURG...NATURAL DAM...OZARK...
ROGERS...SILOAM SPRINGS...SPRINGDALE...ALMA...ALTUS...AURORA...
BEAVER...BELLA VISTA...BLACKBURN...BOSTON...BRENTWOOD...CARROLLTON...
CASS...CAVE SPRINGS...CHESTER...CINCINNATI...CLIFTY...DECATUR...
DENNING...DEVILS DEN STATE PARK AND DRAKE FIELD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LOW WATER CROSSINGS IN HILLY TERRAIN ARE ESPECIALLY DANGEROUS IN
HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND
ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER
TO CARRY VEHICLES AWAY.

&&

LAT...LON 3612 9347 3608 9344 3597 9345 3587 9352
      3577 9351 3576 9369 3538 9370 3536 9375
      3540 9380 3531 9382 3538 9408 3544 9408
      3545 9415 3540 9414 3550 9445 3651 9461
      3649 9329 3612 9329

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 12:07 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 18, 12:07 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1207 PM CDT THU JUN 18 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 18Z TAFS... MVFR CONDITIONS WILL PREVAIL AT ALL SITES
EARLY THIS AFTERNOON. AS RAINFALL FROM THE REMNANTS OF TS BILL
MOVE ACROSS... CONDITIONS WILL LOWER TO IFR. HEAVY RAINFALL WILL
REMAIN POSSIBLE AT ALL SITES THIS AFTERNOON... ENDING FROM WEST TO
EAST THIS EVENING AND OVERNIGHT. WIDESPREAD IFR CONDITIONS
ARE EXPECTED TO PREVAIL INTO FRIDAY MORNING IN THE WAKE OF THE
STORM.

&&

.PREV DISCUSSION... /ISSUED 1044 AM CDT THU JUN 18 2015/

..UPDATE...

DISCUSSION...
THE REMNANTS OF TROPICAL STORM BILL CONTINUE TO TRAVEL SLOWLY EAST
NORTHEASTWARD ACROSS EASTERN OKLAHOMA. RAINFALL COVERAGE AND
INTENSITY IS CURRENTLY INCREASING EAST OF THE LOW CENTER AFTER AN EARLY
MORNING MINIMUM OF ACTIVITY. THE CURRENT FORECAST TRACK OF THE
LOW IN THE GRIDS... POPS... AND QPF AMOUNTS ARE ALL REPRESENTATIVE OF
WHAT WE EXPECT TO TRANSPIRE THROUGH THE AFTERNOON.

PREV DISCUSSION... /ISSUED 655 AM CDT THU JUN 18 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD SHOWERS WILL CONTINUE AGAIN THROUGH THE DAY TODAY
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS THE REMNANTS OF
TROPICAL SYSTEM BILL MOVES ACROSS THE REGION. FOR THIS EVENING AND
OVERNIGHT...GREATER PRECIP CHANCES WILL BE OVER NORTHWEST ARKANSAS
AND HAVE BACKED OFF ON PRECIP FOR EASTERN OKLAHOMA. ALSO OVER THE
REGION...GUSTY NORTH TO EAST WINDS WILL BE POSSIBLE FOR NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS WITH GUSTY SOUTHEAST TO WEST
WINDS FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. VARYING
CEILINGS AND VISIBILITIES BETWEEN IFR TO VFR WILL BE COMMON
THROUGH THE PERIOD...WITH THE LOWER CATEGORIES WITHIN ANY PRECIP.
LATE IN THE PERIOD...POSSIBLE LIFR/IFR CEILINGS TRY TO DEVELOP
OVER THE REGION.

PREV DISCUSSION... /ISSUED 322 AM CDT THU JUN 18 2015/

DISCUSSION...
REMAINS OF TROPICAL SYSTEM "BILL"...WHICH HAD SHOWN A SLOW EASTWARD
JOG EARLIER TONIGHT...IS CURRENTLY CENTERED ACROSS JOHNSTON COUNTY
IN SOUTHERN OK. LATEST RADAR LOOP SUGGESTS THAT THE SYSTEM IS
BEGINNING TO LIFT SLOWLY NORTHEAST...IN RESPONSE TO PRESSURE FALL
BULLSEYE ANALYZED WEST OF MLC. THIS SYSTEM HAS ALREADY PRODUCED
TREMENDOUS RAINFALL TO THE WEST/NORTHWEST OF ITS TRACK...WITH 5 TO
ALMOST 11 INCHES IN SOUTH-CENTRAL OK OVER THE PAST 12-18 HOURS.

BASED ON LATEST HIGH RES MODELS...WILL BRING THE CIRCULATION CENTER
TO NORTH OF MLC TOWARD 18Z...AND EVENTUALLY INTO NW AR 00-06Z.
EXPECT THE HEAVIEST RAINS TO FALL GENERALLY BETWEEN THE I-44
CORRIDOR AND THE TRACK OF "BILL"...WITH AN ADDITIONAL 3 TO 6 INCHES
(AND LOCALLY HIGHER AMOUNTS) OF RAIN POSSIBLE BEFORE PRECIPITATION
BEGINS TO TAPER OFF LATER THURSDAY NIGHT. LESSER AMOUNTS ARE
EXPECTED ACROSS SOUTHEAST OK/WEST-CENTRAL ARKANSAS...ALTHOUGH STILL
SHOULD SEE PERIODS OF HEAVY RAIN AS FEEDER BANDS CONTINUE TO DEVELOP
AHEAD OF THE CIRCULATION. THERE WILL ALSO BE A LIMITED SEVERE
WEATHER THREAT...INCLUDING BRIEF TORNADOES...AS SHEAR PROFILES ARE
SUPPORTIVE OF SUPERCELL STRUCTURES.

THE FLASH FLOODING THREAT WILL INCREASE DURING THE MORNING HOURS
ACROSS PARTS OF NORTHEAST/EAST-CENTRAL OK AND EXPAND INTO NORTHWEST
AR DURING THE AFTERNOON...AND RESIDENTS ACROSS THE REGION ARE URGED
TO REMAIN WEATHER AWARE.

AN ELONGATED WEST-EAST UPPER RIDGE WILL BUILD ACROSS THE SOUTHERN
HALF OF THE COUNTRY OVER THE WEEKEND AND THROUGH MUCH OF NEXT
WEEK. EXPECT AN EXTENDED PERIOD OF HOT AND HUMID WEATHER...BUT HAVE
KEPT RAINFALL OUT OF THE FORECAST FOR NOW.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Jun 18, 1:00 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU JUN 18 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU JUN 18 2015

...POTENTIALLY LIFE THREATENING FLOOD EVENT CONTINUES TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
        AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK....

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD PROLONGED MODERATE TO HEAVY RAINFALL... LEADING TO
POTENTIALLY LIFE THREATENING FLASH FLOODING AND RIVER FLOODING
CONTINUES THIS AFTERNOON ACROSS MUCH OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.

THE REMNANTS OF TROPICAL SYSTEM BILL WILL CONTINUE TO SLOWLY
TRAVEL TO THE EAST NORTHEAST THROUGH THE REGION THIS AFTERNOON AND
TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE ARE FORECAST THROUGH TONIGHT OVER MUCH OF
NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. LESSER RAINFALL
AMOUNTS ARE EXPECTED FOR LOCATIONS OVER SOUTHEAST OKLAHOMA INTO
WEST CENTRAL ARKANSAS...THOUGH PERIODS OF HEAVY RAINFALL WILL
STILL REMAIN POSSIBLE. THESE CONDITIONS WILL CONTINUE TO CREATE
LIFE THREATENING FLASH FLOODING AND WORSEN ALREADY ONGOING FLASH
FLOODING. RIVER FLOODING AND THE RISING OF LOCAL LAKE LEVELS WILL
ALSO BECOME A CONCERN TODAY INTO FRIDAY.

GUSTY WINDS OF 20 TO 30 MPH... COMBINED WITH WIND SHEAR WITHIN
THE LOW LEVELS OF THE TROPICAL SYSTEMS CIRCULATION WILL ALLOW FOR
A LIMITED SEVERE WEATHER POTENTIAL THROUGH THIS EVENING. THIS WILL
INCLUDE A LIMITED TORNADO THREAT MAINLY OVER LOCATIONS OF FAR
EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
WIDESPREAD RAINFALL... ALONG WITH A CHANCE FOR THUNDERSTORMS ARE
EXPECTED TO BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND ALSO
NORTHWEST ARKANSAS EARLY FRIDAY AS REMNANTS OF TROPICAL SYSTEM
BILL BEGIN TO EXIT THE REGION. PRECIPITATION CHANCES SHOULD BEGIN
TO TAPER OFF FROM WEST TO EAST DURING THE DAY FRIDAY AND ARE
FORECAST TO END COMPLETELY BY FRIDAY EVENING. ADDITIONAL RAINFALL
AMOUNTS FRIDAY LOOK TO BE MUCH LIGHTER... WITH LESS THAN ONE INCH
POSSIBLE... MAINLY ACROSS FAR NORTHWEST ARKANSAS.

IN THE WAKE OF THE DEPARTING TROPICAL SYSTEM...A RIDGE OF HIGH
PRESSURE LOOKS TO MOVE INTO THE SOUTHERN PLAINS AND PROVIDE A
RETURN OF HOT AND HUMID CONDITIONS FOR THE WEEKEND INTO NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT GROUPS SHOULD ANTICIPATE AND PLAN ACCORDINGLY
TO ONGOING FLOODING AND INCREASING RIVER FLOODING TODAY AND FRIDAY
AND CONTINUING INTO THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 18, 8:55 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     FLASH FLOOD      TULSA                   36.13N 95.92W
06/18/2015                   TULSA              OK   BROADCAST MEDIA

            WATER REPORTEDLY FLOWING OVER MEMORIAL AT 121ST IN SOUTH
            TULSA.

&&

BAS
Local storm report, Jun 18, 10:12 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     FLASH FLOOD      5 S BIXBY               35.87N 95.88W
06/18/2015                   TULSA              OK   BROADCAST MEDIA

            HIGH WATER RESCUE ON MEMORIAL DR SOUTH OF 201ST.

1011 AM     FLASH FLOOD      5 S BIXBY               35.87N 95.88W
06/18/2015                   TULSA              OK   BROADCAST MEDIA

            HIGH WATER RESCUE ON MEMORIAL DR. SOUTH OF 201ST. STREET.

&&

BAS
Local storm report, Jun 18, 10:45 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     FLASH FLOOD      4 SW OKEMAH             35.39N 96.35W
06/18/2015                   OKFUSKEE           OK   BROADCAST MEDIA

            HIGHWAY 48 CLOSED DUE TO FLOODING JUST SOUTH OF
            INTERSTATE 40.

&&

JDS
Local storm report, Jun 18, 11:25 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1125 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     FLASH FLOOD      SAND SPRINGS            36.14N 96.11W
06/18/2015                   TULSA              OK   BROADCAST MEDIA

            WEST 21ST ST JUST OFF HIGHWAY 51 FLOODED.

&&

JDS
Local storm report, Jun 18, 12:03 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1203 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 PM     FLASH FLOOD      CHECOTAH                35.47N 95.52W
06/18/2015                   MCINTOSH           OK   STORM CHASER

            SOME COUNTY ROADS FLOODED.

&&

JDS
Local storm report, Jun 18, 12:15 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     FLASH FLOOD      GLENPOOL                35.96N 96.01W
06/18/2015                   TULSA              OK   PUBLIC

            WATER OVER ROAD AT 26TH STREET WEST OF HIGHWAY 75.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:06 PM CDTSpecial Weather StatementTSACrawford, Franklin39 min
Jun 17, 7:44 PM CDTSpecial Weather StatementTSACarroll, Crawford, Madison, Washington46 min
Jun 17, 8:32 PM CDTSpecial Weather StatementTSACarroll, Washington43 min
Jun 18, 9:23 AM CDTRiver Flood WarningTSACrawford53 hr
Jun 18, 11:13 AM CDTRiver Flood AdvisoryTSACarroll33 hr
Jun 18, 11:13 AM CDTRiver Flood AdvisoryTSACrawford, Franklin25 hr

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.